RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Orochko, Yurii Borisovich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:241
Abstract pages:3388
Full texts:1224
References:432

http://www.mathnet.ru/eng/person8853
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/190412

Publications in Math-Net.Ru
2005
1. Yu. B. Orochko, “Deficiency indices of a one-term symmetric differential operator of even order degenerate in the interior of an interval”, Mat. Sb., 196:5 (2005),  53–82  mathnet  mathscinet  zmath  elib; Sb. Math., 196:5 (2005), 673–702  isi  elib  scopus
2004
2. Yu. B. Orochko, “Deficiency Indices of a Symmetric Ordinary Differential Operator with Infinitely Many Degeneration Points”, Funktsional. Anal. i Prilozhen., 38:2 (2004),  55–64  mathnet  mathscinet  zmath; Funct. Anal. Appl., 38:2 (2004), 125–132  isi  scopus
2003
3. Yu. B. Orochko, “Impenetrability condition for a degenerate point of a one-term symmetric differential operator of even order”, Mat. Sb., 194:5 (2003),  109–138  mathnet  mathscinet  zmath; Sb. Math., 194:5 (2003), 745–774  isi  scopus
1997
4. Yu. B. Orochko, “Some properties of the deficiency indices of symmetric singular elliptic second-order operators in $L^2(\mathbb R^m)$”, Izv. RAN. Ser. Mat., 61:5 (1997),  71–98  mathnet  mathscinet  zmath; Izv. Math., 61:5 (1997), 969–994  isi  scopus
1994
5. Yu. B. Orochko, “Examples of Symmetric Differential Operators with Infinite Deficiency Indices on the Line”, Funktsional. Anal. i Prilozhen., 28:2 (1994),  69–72  mathnet  mathscinet  zmath; Funct. Anal. Appl., 28:2 (1994), 130–132  isi
1990
6. Yu. B. Orochko, “Spectral representation of a hyperbolic evolutionary process connected with a Sturm–Liouville differential expression”, Mat. Zametki, 48:1 (1990),  86–94  mathnet  mathscinet  zmath; Math. Notes, 48:1 (1990), 678–683  isi
1988
7. Yu. B. Orochko, “The hyperbolic equation method in the theory of operators of Schrödinger type with a locally integrable potential”, Uspekhi Mat. Nauk, 43:2(260) (1988),  43–86  mathnet  mathscinet  zmath; Russian Math. Surveys, 43:2 (1988), 51–102  isi
1983
8. Yu. B. Orochko, “Finite local propagation rate of a hyperbolic equation in the problem of selfadjointness of powers of a second order elliptic differential operator”, Izv. Akad. Nauk SSSR Ser. Mat., 47:2 (1983),  298–314  mathnet  mathscinet  zmath; Math. USSR-Izv., 22:2 (1984), 277–290
1982
9. Yu. B. Orochko, “The property of global finite rate of propagation of a second-order elliptic differential expression”, Differ. Uravn., 18:10 (1982),  1764–1772  mathnet  mathscinet
10. Yu. B. Orochko, “Theory of self-adjoint operators generated by strongly singular, second-order expression of divergence type”, Funktsional. Anal. i Prilozhen., 16:3 (1982),  80–81  mathnet  mathscinet  zmath; Funct. Anal. Appl., 16:3 (1982), 225–227  isi
1979
11. Yu. B. Orochko, “Finite propagation velocity and essential self-adjointness of certain differential operators”, Funktsional. Anal. i Prilozhen., 13:3 (1979),  95–96  mathnet  mathscinet  zmath; Funct. Anal. Appl., 13:3 (1979), 235–237
12. Yu. B. Orochko, “Smooth approximation of selfadjoint differential operators of divergence form with bounded measurable coefficients”, Mat. Sb. (N.S.), 109(151):3(7) (1979),  418–431  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:3 (1980), 389–401  isi
1977
13. Yu. B. Orochko, “Carleman estimates for the Schrödinger operator with a locally semibounded strongly singular potential”, Mat. Sb. (N.S.), 104(146):1(9) (1977),  162–174  mathnet  mathscinet  zmath; Math. USSR-Sb., 33:1 (1977), 147–158  isi
1976
14. Yu. B. Orochko, “A remark on the essential self-adjointness of a Schrödinger operator with a singular potential”, Mat. Zametki, 20:4 (1976),  571–580  mathnet  mathscinet  zmath; Math. Notes, 20:4 (1976), 877–881
15. Yu. B. Orochko, “A sufficient condition for essential selfadjointness of polynomials in the Schrödinger operator”, Mat. Sb. (N.S.), 99(141):2 (1976),  192–210  mathnet  mathscinet  zmath; Math. USSR-Sb., 28:2 (1976), 169–185  isi
1974
16. Yu. B. Orochko, “Sufficient conditions for the self-adjointness of the Sturm–Liouville operator”, Mat. Zametki, 15:2 (1974),  271–280  mathnet  mathscinet  zmath; Math. Notes, 15:2 (1974), 155–160
17. Yu. B. Orochko, “On the application of spectral theory to obtain estimates of solutions of the Schrödinger equation”, Mat. Sb. (N.S.), 93(135):2 (1974),  170–188  mathnet  mathscinet  zmath; Math. USSR-Sb., 22:2 (1974), 167–186
1965
18. Yu. B. Orochko, “The behavior of the eigenfunctions of Schrödinger's operator at infinity”, Dokl. Akad. Nauk SSSR, 163:5 (1965),  1073–1076  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020